Have a question please: I am verapamil and maxzide daily - 320mg verap/ low dose max, cant remember it ? at this time ! iv been on this for about 4 to 5 months (time flys) this past week, I take the meds as normal in the a.m - around 45 to 60mins (on the dot !) I get restless, and have pannic like attacks - this causes my b.p to rise ! I cant for the life of me understand why this happens. as it never happend before ? have I become Allergic to the meds ???
or is it a new pre- side effect when taking the meds ?? to combat this problem (belive it or not ) I take Natural Calm
powder magnesium in hot water- drink.. it works in calming me down and stops the pannic attacks on the spot.
now im wondering if the meds have caused a drop in magnesium ? or is just my system is allergic to the meds ?
I also have problems with being in the heat over 85 deg F and direct sun light ! as I dehydrate rapid on these meds
no matter how much water , fluids I drink . think I ansured my question .. lol
any help would be nice ! thanks to all .. boogernose
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.